# SDR ASAA2022092840083

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,971 hours, 11,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RH FWD EXTERIOR OVERWING EXIT AND INTERIOR EMERGENCY LIGHT ABOVE ROW 13FED AND 9FED DON'T COME ON. GROUNDED - YES. REMOVED & REPLACED M1676, EMERGENCY POWER SUPPLY WITH BATTERY. REF B737-900 AMM 33-51-06-960-805 & -806.
